# SDR R61A200600002

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000026
- Aircraft time: 3,965 hours, 2,587 cycles
- Engine: Ge CF348E5
- Engine time: 27 hours, 20 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012461
- Part serial: 200312078
- Condition: Unknown
- Location: Engine
- Part time: 3,965 hours, 2,587 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CREW RECEIVED E2 FAIL MESSAGE AND ENGINE SHUTDOWN. CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.
